# SDR DALA12004180853

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 82,402 hours, 83,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED A CRACK ON THE NR 4 AFT DOOR STOP APPROXIMATELY .125 IN LENGTH STARTING AT DOOR STOP HOLE AND EXTENDING FORWARD.  REMOVED DAMAGE PER DRAWING SR095302 52.  FABRICATED DOUBLER AND FILLER PER DWG SR09530252 AND LOCATED AND DRILLED REPAIR PARTS TREATED AND PRIMED REPAIR PER SRM 51-10-3 PG:31.  INSTALLED DOUBLER PER DPS 900-5-1 NR 4 AND INSTALLED CONICAL SPACER ON THE AFT NR 4 DOOR STOP PER SRM 51-30-11 PG:1 AND 3 AND INSTALLED REPAIR ON THE NR 4 DOOR STOP AFT PER DWG SR09530252 AND SRM 51-30-5 PG:1 COMPLIED WITH PER 5330-01142-02.
